Loading, please wait...
:

product description page

Children's Tylenol Cold & Flu Multi Symptom Liquid - Acetaminophen - Bubble Gum - 4oz

Children's Tylenol Cold & Flu Multi Symptom Liquid - Acetaminophen - Bubble Gum - 4oz - image 1 of 4

About this item

Highlights

  • Temporarily relieves cold and flu symptoms
  • Temporarily reduces fever
  • For kids aged 6 to 11 years
Intended for kids 6 to 11 years of age, Children’s TYLENOL® Cold + Flu Oral Suspension provides temporary relief from a wide range of cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. This medicine for kids’ cold and flu symptoms comes in a kid-friendly bubblegum flavor and is free of ibuprofen, alcohol, and aspirin. The formula also temporarily reduces fever. Each 5-milliliter dose contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each dose also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl.
Health Facts: Contains Acetaminophen
Active Ingredient Strength Value: 160 milligrams
Product Warning: Consult a doctor if you have diabetes, consult a doctor if you have glaucoma, consult a doctor if you have liver disease, consult a doctor if you have thyroid disease, consult a doctor if you have high blood pressure
Product Form: Liquid
Suggested Age: 6 Years and Up
Primary Active Ingredient: Acetaminophen
Safety and Security Features: Child-resistant packaging
TCIN: 52457228
UPC: 300450386052
Item Number (DPCI): 094-14-0112
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
$5.79
Shipping
In stock - free standard shipping with REDcard
Not in stores

Guest reviews

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.